# SDR CALA2023081102491

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767324
- Aircraft serial: 33468
- Aircraft time: 67,650 hours, 12,153 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 26124121A
- Part serial: AC6686
- Condition: Disengaged
- Location: Mlg
- Part time: 67,642 hours, 12,152 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO6 BRAKE FOUND DESINTEGRATED ON ARRIVAL LHR. BRAKE PISTON STATOR MISSING, CARBON ROTOR FOUND WORN INDICATING STATOR MISSING FOR SOME TIME 32-46-01-004-011. TASK 32-11-20-404-011-004. BRAKE ROD INSTALLATION TO BE INSPECTED UNDER IDT REF GMM 09-10-05. 1 (10). PARTS USED: 40-0602-3-0146,QTY :1  76-3245-9-9001,QTY :1  1894074, QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1015450  SN OFF 4163 TT # 1894074  SN OFF 0006 REF GMM 09-10-05 I 10 B, PIN, END CAP, WASHER AND LOCK BOLT INSTALLED AS PER AMM WITH PROPER ALIGNMENT & THREAD PROTRUSION. BRAKE ROD CORRECTLY ORIENTATED. INSTALLATION CONFIRMED SAFETIED AND SECURE LH MLG GEAR REAR AXLE JACKED IAW AMM TASK 07-11-03-582-001. MLG PHOTO UPDATE OF HEST EVIDENCE INSIDE OF BRAKE HOUSING AND WHEEL PHOTO UPDATE OF HEAT EVIDENCE INSIDE OF BRAKE HOUSING AND WHEEL . #6 MLG BRAKE ASSY REPLACED IAW AMM TASK 32-41-08-404-017. WHEEL #6 POSITION S/N B4163 REMOVED IAW AMM TASK RIM RIM WHEEL #6 FOUND TO HAVE SCORING INTERNALLY AROUND THE TRUMPET. 32-45-01-004-001. MLG BRAKE #6 S/N B2965 REMOVED IAW AMM TASK WHEEL REPLACED IAW AMM TASK 32-45-01-404-027.MLG #6 BRAKE ROD 32-41-08-004-001. BRAKE TEMP SENSOR REMOVED IAW AMM TASK REMOVED FOR BRAKE REPLACEMENT. REINSTALLION ACCOMPLISHED IAW AMM.
